MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR; PROSTHESIS, ELBOW
Model Number 32-8105-93-02
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is being considered for a right shoulder revision procedure due fracture of the ulna component.No revision has been reported to date.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign- uk.D10: cat# 32810503506, lot# 64631849.Interchangeable humeral assembly for cemented use only small long flange.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d2, g3, g6, h1, h2, h3, h6, h10.Proposed code: mechanical (g04)- stem.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient is being considered for a right shoulder revision procedure due to the loosening of the ulna component.No revision has been reported to date.No additional patient consequences were reported.

Brand Name
EXTRA SMALL LONG RIGHT 4.5 INCH LENGTH CEMENTED INTERCHANGEABLE ULNAR
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17127385
Report Number0001822565-2023-01207
Device Sequence Number7377034
Product Code JDC
UDI-Device Identifier00889024274204
UDI-Public(01)00889024274204(17)211130(10)63519676
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number32-8105-93-02
Device Catalogue Number32810509302
Device Lot Number63519676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexUnknown